# SDR REXA2022030200310

- Difficulty date: February 10, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR INTERCOSTAL BETWEEN STGR 27 TO 26L IS CORRODED. - REMOVED AND REPLACED INTERCOSTAL IAW CRJ 900 SRM 57-42-21-001-001-A01. REMOVED AND REINSTALLED PROX SENSOR IAW CRJ 900 AMM 52-70-08-000/400-801-A01. OPS CHECK GOOD.
